# SDR QXEA2016062100389

- Difficulty date: June 9, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 22,199 hours, 23,682 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON EXTERNAL PANEL 262HT FUSELAGE LANDING, MARKED.  REMOVED REAR SPAR WING TO FUSELAGE FAIRING LANDING STRIP STA X 426.974, PN: 85713402-105, REF SRM 51-42-05, REPAIR-01, PARA 4E, 1-3.  INSTALLED REPLACEMENT REAR SPAR WING TO FUSE FAIRING LANDING STRIP AT FS X426.974, PN:85713402-105SP, PO:TX-4079, REF SRM 51-42-05, REPAIR 1 AND DWG:8570005, REV A.  REMOVED 1 EA CHANNEL ASSY, PN: 85713406-001 AND 6EA CHANNEL ASSY'S, PN: 85713407-001 FROM EXISTING LANDING STIP REF SRM 51-42-25, REPAIR-01, PARA 4E, 1-3.  INSTALLED 1EA CHANNEL ASSY PN:85713506-001 AND 6EA CHANNEL ASSY PN:85713407-001 TO REPLACEMENT LANDING STRIP REF SRM 51-42-05, REPAIR -01.  LOCATED AND DRILLED REPLACEMENT REAR SPAR WING TO FUSE FAIRING LANDING STRIP, PN:85713402-105SP, PO:TX-4079, REF SRM 51-40-07, REPAIR -01.  RESTORED AND FINISH LANDING STRAP UNDER PANEL 262HT, REF SRM 51-25-15, REPAIR -01.
